# SDR SWAA2022030177679

- Difficulty date: February 25, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N949WN
- Make and model: Boeing 737*
- Aircraft serial: 36663
- Aircraft time: 38,276 hours, 23,041 cycles
- System (JASC): 5241 · Galley Doors
- Part: Handle
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR - ASSIST HANDLE IS BROKEN / [01] R&R FWD SERVICE DOOR ASSIST HANDLE IAW AMM 52-41-31;[02] ABOVE STEPS COMPLETE
